# SDR FDEA2018091432504

- Difficulty date: September 13, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, ALONG NR 6 SLAT LOCATION, ALONG XOS 789, LT LEADING EDGE FORMER ATTACHED DOUBLER CRACKED. LEADING EDGE FORMER ATTACHED DOUBLER, REMOVED AND REPLACED AS PER SRM 51-31-01-0G AND SRM 51-33-01-0G, DOUBLER PART NUMBER: ARB3954-7 FABRICATED AS PER DRAWING ARB3954 REVISION K. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
